# SDR CA000128031

- Difficulty date: January 18, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Cndair CL2151A10
- Aircraft time: 3,263 hours
- Engine: Pwa R2800*
- System (JASC): 5240 · Service Doors
- Part: Shaft
- Part number: 33130131
- Condition: Failed
- Location: Piston
- Part time: 2,980 hours
- Component: Uplock Actuator, 215750096
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING B CHECK THE WATER DOOR UPLOCK ACTUATOR PISTON SHAFT FAILED DURING FUNCTIONAL CHECKS. IT WAS FOUND THAT THE SHAFT FAILED JUST WHERE THE THREADS START ON THE PISTON SHAFT.AS A RESULT OF THE FAILURE, THE WATER DOOR WOULD ONLY PARTICIALLY OPEN BECAUSE OF THE UPLOCK FORKEND JAMMING THE DOOR LOCK ARM. ACTUATORS TBO IS 5000 HRS.
